On the convergence rate of Euler scheme for SDE with Lipschitz drift and constant diffusion.

Mackevi\u{c}ius, V. . Acta Applicandae Mathematicae 2003. 78 (1-3) :301-310

Locate this article in:

Bibtex

@article{CIS-206259,
  Author = {Mackevi\u{c}ius, V.},
  Title = {On the convergence rate of Euler scheme for SDE with Lipschitz drift and constant diffusion.},
  Journal = {Acta Applicandae Mathematicae},
  Volume = {78},
  Number = {1-3},
  Year = {2003},
  Pages = {301--310},
  Keywords = {Stochastic differential equations, weak approximations}
}

Similar articles